Alexandr Polyanskii
Alexandr Polyanskii
Подтвержден адрес электронной почты в домене mipt.ru - Главная страница
НазваниеПроцитированоГод
Proof of Schur’s Conjecture in ℝD
AB Kupavskii, A Polyanskii
Combinatorica 37 (6), 1181-1205, 2017
112017
On the irrationality measure of certain numbers
A Polyanskii
arXiv preprint arXiv:1501.06752, 2015
92015
Forbidden subgraphs for graphs of bounded spectral radius, with applications to equiangular lines
Z Jiang, A Polyanskii
arXiv preprint arXiv:1708.02317, 2017
82017
Proof of László Fejes Tóth’s zone conjecture
Z Jiang, A Polyanskii
Geometric and Functional Analysis 27 (6), 1367-1377, 2017
62017
On Schur’s conjecture in ℝ4
VV Bulankina, AB Kupavskii, AA Polyanskii
Mathematical notes 97 (1-2), 21-29, 2015
62015
On almost-equidistant sets
A Polyanskii
Linear Algebra and its Applications 563, 220-230, 2019
5*2019
Hunting for reduced polytopes
BG Merino, T Jahn, A Polyanskii, G Wachsmuth
Discrete & Computational Geometry 60 (3), 801-808, 2018
42018
Pairwise intersecting homothets of a convex body
A Polyanskii
Discrete Mathematics 340 (8), 1950-1956, 2017
42017
Quadratic irrationality exponents of certain numbers
AA Polyanskii
Moscow University Mathematics Bulletin 68 (5), 237-240, 2013
42013
Square exponent of irrationality of ln2
AA Polyanskii
Moscow University Mathematics Bulletin 67 (1), 23-28, 2012
32012
On the irrationality measures of certain numbers. II
AA Polyanskii
Mathematical Notes 103 (3-4), 626-634, 2018
22018
Approximating set multi-covers
M Naszódi, A Polyanskii
European Journal of Combinatorics 67, 174-180, 2018
22018
On simplices in diameter graphs in ℝ4
AB Kupavskii, AA Polyanskii
Mathematical Notes 101 (1-2), 265-276, 2017
22017
Helly-type theorem for eigenvectors
A Polyanskii
arXiv preprint arXiv:1611.03251, 2016
12016
On a question of Makai and Martini on bodies of constant width
A Polyanskii
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 55 …, 2014
12014
Perron and Frobenius meet Carath\'{e} odory
M Naszódi, A Polyanskii
arXiv preprint arXiv:1901.00540, 2019
2019
On simultaneous approximations of and by rational numbers
AA Polyanskii
Matematicheskii Sbornik 210 (4), 128-144, 2019
2019
On almost-equidistant sets-II
A Polyanskii
arXiv preprint arXiv:1708.02039, 2017
2017
On Simplices in Diameter Graphs in 
AB Kupavskii, AA Polyanskii
Matematicheskie Zametki 101 (2), 232-246, 2017
2017
On reduced polytopes
A Polyanskii
arXiv preprint arXiv:1605.06791, 2016
2016
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20